# SDR SWAA2022111671462

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 79,451 hours, 47,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LEFT; GIRT BAR DOES NOT STAY IN PLACE IN HOLDER / [01] ADJUSTED MAIN DOOR LEFT GIRT BAR PER AMM 25-66-01. OPS CHECK GOOD.
